CSpace  > 计算数学与科学工程计算研究所
MULTISCALE FINITE ELEMENT METHOD FOR SUBDIVIDED PERIODIC ELASTIC STRUCTURES OF COMPOSITE MATERIALS
Cui Junzhi1; Cao Liqun1; Zhu Dechao2; Luo Jianlan2
2001
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume19Issue:2Pages:205
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16551
Collection计算数学与科学工程计算研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京航空航天大学
Recommended Citation
GB/T 7714
Cui Junzhi,Cao Liqun,Zhu Dechao,et al. MULTISCALE FINITE ELEMENT METHOD FOR SUBDIVIDED PERIODIC ELASTIC STRUCTURES OF COMPOSITE MATERIALS[J]. Journal of Computational Mathematics,2001,19(2):205.
APA Cui Junzhi,Cao Liqun,Zhu Dechao,&Luo Jianlan.(2001).MULTISCALE FINITE ELEMENT METHOD FOR SUBDIVIDED PERIODIC ELASTIC STRUCTURES OF COMPOSITE MATERIALS.Journal of Computational Mathematics,19(2),205.
MLA Cui Junzhi,et al."MULTISCALE FINITE ELEMENT METHOD FOR SUBDIVIDED PERIODIC ELASTIC STRUCTURES OF COMPOSITE MATERIALS".Journal of Computational Mathematics 19.2(2001):205.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cui Junzhi]'s Articles
[Cao Liqun]'s Articles
[Zhu Dechao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cui Junzhi]'s Articles
[Cao Liqun]'s Articles
[Zhu Dechao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cui Junzhi]'s Articles
[Cao Liqun]'s Articles
[Zhu Dechao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.